# SDR VNAA202511210003

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Part number: LE67039723
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BUMPER SUPPORT ARMS (FWD AND AFT) AND COUNTER BALANCE ARMS AT FWD BAGGAGE DOORS ALSO CORROSION ON BUMPER SUPPORT ARMS (FWD AND AFT), CORROSION/WEAR ON COUNTER BALANCE ARMS(FWD/AFT INNER ARMS) AT CTR BAGGAGE DOORS.  CORROSION ON BUMPER SUPPORT ARMS (FWD AND AFT) AND COUNTER BALANCE ARMS AT FWD BAGGAGE DOORS ALSO CORROSION ON BUMPER SUPPORT ARMS (FWD AND AFT), CORROSION/WEAR ON COUNTER BALANCE ARMS(FWD/AFT INNER ARMS) AT CTR BAGGAGE DOORS WERE REMOVED PER SRM 51-21-06-001-001-A01 AND SRM 51-12-00-001-001-A01, WERE EVALUATED IN BUMPERS SUPPORTS (4 EAS) AT FWD AND CENTER CARGO DOORS, THEREFORE AREAS ARE WITHIN OF LIMITS PER CRJ-900 SRM 52-00-01-101-001-A01 AND REPAIRED PER REO 690-52-35-598 REV -, REO 670-52-35-289 REV. -A AND REO 690-52-35-597 REV -.
